# SDR RAIA201109090001

- Difficulty date: September 9, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 18,394 hours, 17,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE CENTER FLOORBEAM AT FRAME 59 HAS LEVEL 2 CORROSION.  MAINTENANCE REMOVED THE CORROSION FROM THE CENTER FLOORBEAM AT FRAME 59 AND REPAIRED THE CENTER FLOORBEAM AT FRAME 59 IAW ETD 2011-145-104686.
